# SDR 96ZZZX5956

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Western Aircraft Inc, repair station FE6R532N
- Aircraft: N717CM
- Make and model: Cessna TU206G
- Aircraft serial: U20604988
- Engine: Cont TSIO520M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 653446
- Condition: Leakage
- Location: Nr 1 Cyl Exh
- Part time: 40 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE HAS 40.0 HRS SINCE MAJOR OVERHAUL AT WHICH TIME NEW TCM CYLINDERS WERE INSTALLED.  COMPRESSION CHECK SHOWS NR 1 CYLINDER AT 40/80 LEAKING THROUGH EXHAUST VALVE AND CYLINDERS NR 2, 3, 5, AND 6 TO BE AT 70/80 WITH SLIGHT EXHAUST VALVE LEAKAGE.  BORESCOPE INSPECTION SHOWS NR 1 CYLINDER TO HAVE A VERY NARROW EXHAUST VALVE SEAT WITH LIGHT CONTACT.  COMPRESSION READINGS ON THE ABOVE CYLINDERS ARE OUTSIDE THE LIMITS SPECIFIED IN TCM SB M84-15, DATED DEC 21, 1984.
